Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 6  


The General Solution of the Eisenhart Equation and Projective Motions of Pseudo-Riemannian Manifolds
A. V. Aminova, M. N. Sabitova
803
On the Lower Indicator of an Entire Function with Roots of Zero Lower Density Lying on a Ray
G. G. Braichev
817
Relaxation Oscillations in a Logistic Equation with Nonconstant Delay
V. O. Golubenets
833
Asymptotic Behavior in Lie Nilpotent Relatively Free Algebras and Extended Grassmann Algebras
A. V. Grishin
848
On Simple $\mathbb{Z}_2$-Invariant and Corner Function Germs
S. M. Gusein-Zade, A.-M. Ya. Raukh
855
The Schwarzian Derivative of a $p$-Valent Function
V. N. Dubinin
865
A Generalization of Schep's Theorem on the Positive Definiteness of a Piecewise Linear Function
V. P. Zastavnyi
873
Estimating the Distance between Two Bodies inside an $n$-Ball of Unit Volume
F. A. Ivlev, A. Ya. Kanel
888
A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality
Sh. M. Nasibov
894
Sharpening an Estimate of the Size of the Sumset of a Convex Set
K. I. Olmezov
902
Exact Constants in Telyakovskii's Two-Sided Estimate of the Sum of a Sine Series with Convex Sequence of Coefficients
A. P. Solodov
906
$\mathbb T$-Spaces of $n$-Words in a Relatively Free Grassmann Algebra without Unit in Characteristic $2$
L. M. Tsybulya
922

Brief Communications
Summability of Solutions of the Dirichlet Problem for Nonlinear Elliptic Equations with Right-Hand Side in Classes Close to $L^1$
A. A. Kovalevsky
934
The Equivariant Hirzebruch–Riemann–Roch Theorem and the Geometry of Derived Loop Spaces
A. N. Prikhod'ko
940
On the Kählerization of the Moduli Space of Bohr–Sommerfeld Lagrangian Submanifolds
N. A. Tyurin
945
The Spectrum and Density of States of the Almost Mathieu Operator with Frequency Represented by a Continued Fraction with Large Elements
A. A. Fedotov, E. V. Shchetka
948
Letter to the Editor
A. V. Lebedev
954
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021